Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hip pain, leg numbness, abdominal pain, red spots on penis. Have hypothermia. Recommendations?

I used a penis pump, maybe a bit too enthusiastically, I heard and felt a pop and stopped using it immediately. This was years ago.Since that time I started experiencing hip pain, numbness in my left leg, and a constant pain in the left side of my abdomen. I may have also seen little red spots on the head of my penis as well. However it was so long ago I cannot say for sure.I had told my primary Dr. and the Urologist he referred me to about this. These two Dr.s did not seem to think that there was any damage that could be caused by the penis pump that would be causing the pain and numbness I was and currently am experiencing. Since then I have developed eye ritis and recently have been experiencing episode of hypothermia in the morning when I wake up (temps of 95 to 97 degrees F.). I appreciate any recommendations and ideas of tests that could be done that would definitively either confirm or dis-confirm my concerns.
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Dear White,
Welcome to HCM,
It seems from your complete history that you are in great stress with your so many problems. I can understand your situation very well.
First of kindly listen that to the most important thing that any of your problem is not related to the pump you used. It is a thing of past for which you are still panicky and now trying to correlate everything with this. Please, Please for God sake if you want to stay healthy forget this episode at once.
Now for problems:
1.hip pain, numbness in left leg - Its related to your lower spine in which there is compression on nerves giving above symptom. Can consult A orthopedic doctor or neurologist.
2.constant pain in the left side of abdomen- Relax yourself and take care of constipation.
2.little red spots on the head of my penis- Simply clean and wash the area with soap and water. Its to hygiene related, so maintain it properly.
3. Irirtis - totally an eye problem an eye specialist will take care of.
4.hypothermia in the morning - Its hyperthermia a problem but not hypothermia. So, kindly reduce your stress other wise you may be needing third doctor to relieve your problem.
So Lastly my friend I would like to tell you that in our day today practice we too often come across patients like you and nothing works but a proper explanation and guidance.
Kindly do take of your health and thence yourself.
Best health wishes,
Dr Sanjay K Kanodia
Answered: Fri, 12 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There doesn't seem to be any relation / correlation to the different things you describe...
Anxiety may probably explain...

Normally the temperature is lower in the morning - circadian rhythm...
Abdominal pain should be investigated by lab tests and ultrasound...
Iritis should be seen by an Ophthalmologist - part of an auto-immune disease? / infection?

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions